# SDR SWAA2023041815581

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 23-29 BS 440-480+11 WL 157.<[01] VERIFIED APPLICABILITY OF SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1;AND SRM 53-30-15-0I-1 IDENTIFICATION 1.;[02] REMOVED CORROSION FROM FWD CARGO;THRESHOLD WEB AT RBL23-29;BS440-480+11;WL157.MEASURES:L=.7';W=.7';D=.004';ORIGINAL TICKNESS IS 0.045' PER SRM 53-30-15-0I-1 IDENTIFICATION 1;TABLE 4;ITEM (3);REMAINING TICKNESS IS 0.041'.FOUND TO BE WITHIN LIMITS;REWORKED AREAS PER SRM 53-30-15-1A-1;ALLOWABLE DAMAGE 1;PARAG 4G (2) DETAIL G FIG 103.TOOL USED ATS:2677;S/N UNKNOWN;DUE:11/2023.OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME.;[03] REJECTION: SEE STEP 1;[04] VERIFY STEP 1 DUE CORROSION REMOVAL TO OUT OF LIMIT.;[05] VERIFIED CORRECTIVE ACTION 1. COMPLETED STEP 1;[06] RECEIVED;LOCATED AND DRILLED NEW THRESHOLD WEB WITH P/N 654A0003-58;LOT# 1499815-1;ALSO INSTALLED NUTPLATES;IAW SRM 51-40-05;51-40-02 AND DWG#143A8120 REV B.;[07] CORRECTED CORROSION LEVEL ON MEASUREMENT TABLE TO A LEVEL 2;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
